American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information
View Article: PDF

[2] Shunsuke Takagi. A subadditivity formula for multiplier ideals associated to log pairs. Proc. Amer. Math. Soc. 141 (2013) 93-102.
Abstract, references, and article information
View Article: PDF

[3] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information
View Article: PDF

[4] András Némethi and Fernando Román. The lattice cohomology of $S^3_{-d}(K)$. Contemporary Mathematics 566 (2012) 261-292.
Book volume table of contents
View Article: PDF

[5] Michael Wemyss. Reconstruction algebras of type $A$. Trans. Amer. Math. Soc. 363 (2011) 3101-3132. MR 2775800.
Abstract, references, and article information
View Article: PDF

[6] E. Faber and H. Hauser. Today's menu: Geometry and resolution of singular algebraic surfaces. Bull. Amer. Math. Soc. 47 (2010) 373-417. MR 2651084.
Abstract, references, and article information
View Article: PDF

[7] Herwig Hauser. On the problem of resolution of singularities in positive characteristic (Or: A proof we are still waiting for). Bull. Amer. Math. Soc. 47 (2010) 1-30. MR 2566444.
Abstract, references, and article information
View Article: PDF

[8] Andreas Fischer and Krzysztof Kurdyka. Subanalytic blow-$\mathcal {C}^m$ functions. Proc. Amer. Math. Soc. 137 (2009) 2285-2291. MR 2495261.
Abstract, references, and article information
View Article: PDF

[9] Davis C. Doherty. Singularities of generic projection hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 2407-2415. MR 2390507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Michel Vaquié. Extension d'une valuation. Trans. Amer. Math. Soc. 359 (2007) 3439-3481. MR 2299463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jaroslaw Wlodarczyk. Simple Hironaka resolution in characteristic zero. J. Amer. Math. Soc. 18 (2005) 779-822. MR 2163383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Enrique Artal Bartolo, Pierrette Cassou-Noguès, Ignacio Luengo and Alejandro Melle Hernández. Quasi-ordinary power series and their zeta functions. Memoirs of the AMS 178 (2005) MR 2172403.
Book volume table of contents

[14] Jesús Fernández-Sánchez. Equivalence of the Nash conjecture for primitive and sandwiched singularities. Proc. Amer. Math. Soc. 133 (2005) 677-679. MR 2113914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Herwig Hauser. The Hironaka theorem on resolution of singularities (Or: A proof we always wanted to understand). Bull. Amer. Math. Soc. 40 (2003) 323-403. MR 1978567.
Abstract, references, and article information
View Article: PDF

[16] Z. Reichstein and B. Youssin. Equivariant resolution of points of indeterminacy. Proc. Amer. Math. Soc. 130 (2002) 2183-2187. MR 1896397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Hui-Wen Lin. On crepant resolution of some hypersurface singularities and a criterion for UFD. Trans. Amer. Math. Soc. 354 (2002) 1861-1868. MR 1881020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Tom Bridgeland, Alastair King and Miles Reid. The McKay correspondence as an equivalence of derived categories. J. Amer. Math. Soc. 14 (2001) 535-554. MR 1824990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Tomohiro Okuma. A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model. Proc. Amer. Math. Soc. 129 (2001) 2823-2831. MR 1840084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hiro-o Tokunaga. Dihedral coverings of algebraic surfaces and their application. Trans. Amer. Math. Soc. 352 (2000) 4007-4017. MR 1675238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Takesi Kawasaki. On Macaulayfication of Noetherian schemes. Trans. Amer. Math. Soc. 352 (2000) 2517-2552. MR 1707481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Chunghyuk Kang. Analytic types of plane curve singularities defined by weighted homogeneous polynomials. Trans. Amer. Math. Soc. 352 (2000) 3995-4006. MR 1661266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information
View Article: PDF

[24] Marcus du Sautoy. Zeta functions and counting finite p-groups. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 112-122. MR 1715428.
Abstract, references, and article information
View Article: PDF

[25] Frans Oort. Alterations can remove singularities. Bull. Amer. Math. Soc. 35 (1998) 319-331. MR 1638306.
Abstract, references, and article information
View Article: PDF

[26] Willem Veys. On Euler characteristics associated to exceptional divisors . Trans. Amer. Math. Soc. 347 (1995) 3287-3300. MR 1308026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Boris Youssin. $L^2$-cohomology, Nash blowup and semismall resolutions . J. Amer. Math. Soc. 6 (1993) 817-824. MR 1213798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. Denef and F. Loeser. Caract\'eristiques d'Euler-Poincar\'e, fonctions z\^eta locales et modifications analytiques . J. Amer. Math. Soc. 5 (1992) 705-720. MR 1151541.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jonathan Wahl. A characteristic number for links of surface singularities . J. Amer. Math. Soc. 3 (1990) 625-637. MR 1044058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Edward Bierstone and Pierre D. Milman. Uniformization of analytic spaces . J. Amer. Math. Soc. 2 (1989) 801-836. MR 1001853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2